Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HEP B
Oct 29, 2011

I had my booster doses of hep b.after few months,i fell something on my right side of abdomen,same feeling if you have heartburn .is this a side effect of vaccine!i noticed it on and off until my 3rd dose,.all my hep test are negative.

Response from Dr. McGovern

I would not expect this side effect to be related to HBV vaccine. Most commonly we only see some tenderness at the site. This vaccine is extremely effective and well tolerated.

I would see your physician about your symptoms if they continue, but I don't think they are related to your shot.



Previous
Anti - HBs results
Next
still worried for hep c!!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement